| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/25/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test.Pump received with broken reservoir tube lip, missing reservoir tube o ring and broken battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
Event or Problem Description
Information received by medtronic indicated that battery compartment was cracked.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.